# SDR AMTA200401067

- Difficulty date: August 21, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N526AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30735
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS OUT AT ROWS 14-20.  RETERMINATED WIRE AT ROW 14 IAW 33-51-01 WDM.  OPS CHECK GOOD.  (M) AMTA
